Differential electromagnetic equations in fractional space

M. Zubair, M. J. Mughal, Q. A. Naqvi, A. A. Rizvi

Research output: Contribution to journalArticlepeer-review

51 Scopus citations


The present study deals with a novel approach for fractional space generalization of the differential electromagnetic equations. These equations can describe the behavior of electric and magnetic fields in any fractal media. A new form of vector differential operator Del, and its related differential operators, is formulated in fractional space. Using these modified vector differential operators, the classical Maxwell equations have been worked out for fractal media. The Laplace, Poisson and Helmholtz equations in fractional space are derived by using modified vector differential operators. Also a new fractional space generalization of the potentials for static and time varying fields is presented.
Original languageEnglish (US)
Pages (from-to)255-269
Number of pages15
JournalProgress in Electromagnetics Research
StatePublished - Jan 1 2011
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-09-20


Dive into the research topics of 'Differential electromagnetic equations in fractional space'. Together they form a unique fingerprint.

Cite this